# SDR QXEA200501657

- Difficulty date: October 31, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Bs 930-939
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, RIGHT SIDE OF SEAT RAIL AT STATION 930-939 CORRODED.  MAINTENANCE REPAIRED CORROSION IAW REO 670-53-0013.
